# SDR AU960826

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 3006084
- Condition: Damaged
- Location: Ac,Eng Oil Tank
- Stage of operation: CL
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL FILLER CAP DAMAGED - ONE LOCKING LUG BROKEN OFF -  APPROXIMATELY 3 LITRES OF OIL LOST - DUPLICATE OF MDR 96/0731
